Real Analysis Exchange
- Real Anal. Exchange
- Volume 43, Number 1 (2018), 105-136.
Optimal Quantizers for some Absolutely Continuous Probability Measures
The representation of a given quantity with less information is often referred to as ‘quantization’ and it is an important subject in information theory. In this paper, we have considered absolutely continuous probability measures on unit discs, squares, and the real line. For these probability measures the optimal sets of \(n\)-means and the \(n\)th quantization errors are calculated for some positive integers \(n\).
Real Anal. Exchange, Volume 43, Number 1 (2018), 105-136.
First available in Project Euclid: 2 May 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60Exx: Distribution theory [See also 62Exx, 62Hxx] 94A34: Rate-distortion theory
Secondary: 62Exx: Distribution theory [See also 60Exx]
Roychowdhury, Mrinal Kanti. Optimal Quantizers for some Absolutely Continuous Probability Measures. Real Anal. Exchange 43 (2018), no. 1, 105--136. doi:10.14321/realanalexch.43.1.0105. https://projecteuclid.org/euclid.rae/1525226426